I've held on to my lexapro for two weeks for fear of the beginning side effects. Nausea, dizzy, just out of it. I know I won't be able to work.I leave to go out of town in two weeks for my sons wedding. My fear is will I be over the sickness when its time to go and be mentally ok to function
You have two choices. Take the Lex and hope you are over the side effects, if any, in two weeks. Or wait until after your son's wedding (congratulations!) to start the Lex.
You can ask your doc for something short term to help you get through the wedding.
Hope you have a beautiful blessed wedding! :)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 3 answers
Posted 14 May 2013 • 2 answers
Posted 9 Oct 2015 • 2 answers
Posted 29 Sep 2016 • 0 answers
Posted 28 Jan 2017 • 3 answers